# SDR IPXA3678521

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: False Indication
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT,  LT HYD QTY EICAS MESSAGE DISPLAYED AND OVERHEAD LIGHT ILLUMINATED.  ACFT LANDED NORMALLY.  EMERGENCY WAS DECLARED.  INSPECTED FOR LEAKS.  SERVICED LT HYD SYS IAW AMM 12-12-01-613-059.  DROPPED FLAPS, CYCLED ALL FLIGHT CONTROLS SEVERAL TIMES WITH PUMPS RUNNING.  NO LEAKS NOTED.  SYS WORKED NORMAL.
